I-Radicals, Their Lattices, and Some Classes of Rings

Authors

  • E. L. Gorbachuk
  • Yu. P. Maturin

Abstract

We describe some I-radicals in the categories of modules over semilocal rings. We give a characterization of rings over which the set of I-radicals coincides with the set of hereditary idempotent radicals. We prove that the lattices of I-radicals in the categories of modules over Morita-equivalent rings are isomorphic.

Published

25.07.2002

Issue

Section

Short communications

How to Cite

Gorbachuk, E. L., and Yu. P. Maturin. “I-Radicals, Their Lattices, and Some Classes of Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 7, July 2002, pp. 1016-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4141.